Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 817174, 11 pages
http://dx.doi.org/10.5402/2011/817174
Research Article

Some Families of Two-Step Simultaneous Methods for Determining Zeros of Nonlinear Equations

1Department of Mathematics, Preston University, Islamabad 44000, Pakistan
2Department of Basic Sciences & Humanities, College of Electrical & Mechanical Engineering, Rawalpindi 46000, Pakistan
3Department of Mathematics, COMSATS Institute of Information Technology, Quaid Avenue, The Mall, Wah Cantt, Pakistan

Received 11 March 2011; Accepted 9 April 2011

Academic Editors: K. Karamanos, M. Sun, and X. Wen

Copyright © 2011 Nazir Ahmad Mir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct two families of two-step simultaneous methods, one of order four and the other of order six, for determining all the distinct zeros of single variable nonlinear equations. The convergence analysis of both the families of methods and the numerical results are also given in order to demonstrate the efficiency and the performance of the new iterative simultaneous methods.